Nurofen for Children 3 Months to 9 Years Orange flavour oral suspension 100ml - Caidr
Back
HomeShop
Caidr
Cart
Search
Menu

Categories

Clear
collapse icon
Coronavirus
Analgesics
Women's Health
Eye Care
Ear Care
Allergy or Cold
Gastrointestinal
Travel
Miscellaneous
Skincare
Oral Health
Upper GI
Testing Kits
Bundles

Conditions

Clear
collapse icon
Search
A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
R
S
T
U
V
W
X
Y
Z
Achilles tendinopathy
Achilles tendon rupture
Acid reflux
Acne
Actinic keratoses
Acute bronchitis
Allergic rhinitis
Alopecia areata
See more

Filters

Clear

Price range

£
£
Search
Nurofen for Children 3 Months to 9 Years Orange flavour oral suspension 100ml
Nurofen for Children 3 Months to 9 Years Orange flavour oral suspension 100ml
Nurofen for Children 3 Months to 9 Years Orange flavour oral suspension 100ml
Nurofen for Children 3 Months to 9 Years Orange flavour oral suspension 100ml
Nurofen for Children 3 Months to 9 Years Orange flavour oral suspension 100ml
Nurofen for Children 3 Months to 9 Years Orange flavour oral suspension 100ml

Nurofen for Children 3 Months to 9 Years Orange flavour oral suspension 100ml

Total: £3.99
Decrease
1
Increase
Warning Icon
Quantity restriction

Product information

  • Tastes great, making it easier to give
  • Nurofen for children works to reduce fever in just 15 minutes and lasts for up to 8 hours, so your child gets a good night's sleep.
  • Proven to give longer-lasting relief from fever than paracetamol
  • Suitable for babies and children from 3 months (over 5 kg) to 12 years
  • Sugar-free, colour free, orange flavour,

Dosage instructions

Suitable for babies from 3 months old and weighing over 5 kg.

Please consult your doctor if symptoms worsen or persist for more than 3 days.

3 months to 6 months (5–7.6 kg):

One 2.5 ml dose 3 times in 24 hours

6 months to 12 months (7.7–9 kg):

One 2.5 ml dose 3 or 4 times in 24 hours

1 year to 3 years (10–16 kg):

One 5 ml dose 3 times in 24 hours

4 to 6 years (17–20 kg):

One 7.5 ml (5 ml + 2.5 ml) dose 3 times in 24 hours

7 to 9 years (21–30 kg):

One 10 ml dose 3 times in 24 hours

10 to 12 years (31–40 kg):

One 15 ml (3 x 5 ml spoonfuls) dose 3 times in 24 hours

Ingredients

  • Active Ingredient: Ibuprofen 100mg per 5ml.
  • Other Ingredients: Maltitol Liquid, Water, Glycerol, Citric Acid, Sodium Citrate, Sodium Chloride, Sodium Saccharin, Orange Flavour, Xanthan Gum, Polysorbate 80, Domiphen Bromide.

Warnings or restrictions

  • Do not give to babies aged 3–6 months for more than 24 hours.
  • Do not give to children aged 6 months and over for more than 3 days.

Talk to your doctor or pharmacist if:

  • your child has or has had high blood pressure, heart problems or a stroke, because there is a small increased risk of heart problems with ibuprofen.
  • your child has a condition which may put them at risk.

This medicine is suitable for the majority of people but certain people should not use it.

Talk to your pharmacist or doctor if you are at all unsure.

Do not give this medicine to your child if:

  • they have ever had a reaction (e.g.asthma, runny nose, rash,swelling of the face, tongue, lips or throat) after taking ibuprofen, aspirin or another non-steroidal anti-inflammatory (NSAID) medicines
  • they weigh less than 5 kg or are under 3 months of age
  • they are taking any other anti-inflammatory (NSAID) painkillers or aspirin with a daily dose above 75 mg
  • they have (or have had two or more episodes) of a stomach ulcer, perforation or bleeding
  • they have severe kidney, heart or liver failure
  • they have inherited problems coping with fructose/fruit sugar (hereditary fructose intolerance). This is because the body can make some fructose from the ingredient maltitol.
  • they have a history of stomach bleeding or perforation after taking ibuprofen or other NSAIDs.

Taking other medicines

Tell your doctor or pharmacist if you or your child are taking, have recently taken or might take any other medicines, especially other medicines containing ibuprofen or other NSAIDs, including those you can buy over the counter, such as:

  • low-dose aspirin (up to 75 mg a day)
  • diuretics (to help you pass water)
  • anticoagulants (blood-thinning medicines e.g. warfarin)
  • medicines for high blood pressure (e.g.captopril, atenolol, losartan)
  • lithium (for mood disorders)
  • methotrexate (for psoriasis, arthritis and types of cancer)
  • zidovudine (for HIV)
  • corticosteroids (an anti-inflammatory drug)
  • cardiac glycosides (for heart problems)
  • ciclosporin or tacrolimus (to prevent organ rejection after transplant)
  • mifepristone (for termination of pregnancy)
  • quinolone antibiotics (for infections) or SSRI antidepressant drugs
  • antiplatelet drugs e.g. dipyridamole, clopidogrel.

Seek the advice of your doctor or pharmacist if any of the above apply. If you are not sure what types of medicines your child is taking, show the medicine to the doctor or pharmacist.